# SDR CA110608002

- Difficulty date: June 4, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 5,312 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 1184961
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAK DISCOVERED AT THE ENGINE OIL COOLER AREA DURING ALF CHECK. AREA CLEANED AND INSPECTED, WITHOUT DEFECT.  HOSES VERIFIED FOR TIGHTNESS, NO DEFECT.  RUN-UP C/O, LEAK FOUND AT THE LOWER PART OF THE OIL COOLER AGAIN.  OIL COOLER REPLACED, RUN-UP C/O, NO MORE LEAK. OIL COOLER SENT FOR REPAIR.
